# SDR ASAA2020060132767

- Difficulty date: May 30, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 23,853 hours, 7,522 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRE DETECT HARNESS CA244-02 AND CA243-02 DAMAGED DURING PERFORMANCE OF TASK CARD N8420000.  MW0325 AND MW0326 ON NR 1 ENGINE. REMOVED AND REPLACED HARNESS CA243-02 IAW AMM 26-11-02.  OPS CHECK GOOD.  MNW0325 ROUTED HARNESS MW0326 IAW AMM 26-11-02-400-802. OPS CHECKS GOOD IAW  26-11-00-710-801.  ETOPS GROUND VERIFICATION GOOD.
